MAUDE Adverse Event Report: HILL LABORATORIES CO HILL LABORATORIES CO; HA90V

HILL LABORATORIES CO HILL LABORATORIES CO; HA90V
Model Number HA90V
Medical Device Problem Codes Thermal Decomposition of Device (1071); Device Emits Odor (1425); Device Remains Activated (1525); Unintended Movement (3026)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 06/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No complaint was received by hill laboratories directly from the facility, however a parts order for a replacement board, and tilt actuator was received for the device (serial number: (b)(6) on 6/19/2025 and shipped on 6/24/2025.Hill laboratories requested a contact name and phone number from the initial reported in the mdr and made multiple attempts to contact the individual to complete the investigation but received no response.The event description in mdr report#: mw5171894 likely points to a latched relay in the device's circuit board that impacted communication between the foot pedal and the liftback / tilt actuator.With the relay likely latched, the tilt actuator likely kept running - causing the table to tilt patient into reverse trendelenberg position, the smell of burning electric parts and subsequent tissue injury by the staff when attempting to secure the patient.Although component malfunctions can occur, this type of malfunction is rare.Usually, the tilt motor does not move once a relay is latched.Data analysis noted an increase in relay issues starting in 2023.A new board version was initiated in 2024 and then approved by the engineering team in 2025 which addresses the latched relay.The customer received the latest version board.A seatbelt option exists for this device but was not purchased by the customer in 2017.Hill laboratories is initiating a review of this option with the intent of making the seatbelt a standard feature along with revised instructions in the user manual.
 
Event or Problem Description
Following patient treatment, staff attempted to reposition the bed to bring into standard prone position.The bed had no electric response to foot controls but continued to tilt patient into reverse trendelenburg position.Staff was able to secure patient and assist to standing position without patient injury however the physician was injured while protecting the patient from a fall.The motor was noted to continue to run and smelled of burning electric parts.

Brand Name
HILL LABORATORIES CO
Common Device Name
HA90V
Manufacturer (Section D)
HILL LABORATORIES CO
3 n bacton hill rd
frazer PA 19355
Manufacturer (Section G)
HILL LABORATORIES CO
3 n bacton hill rd
frazer PA 19355
Manufacturer Contact
ben aller
3 n bacton hill rd
frazer, PA 19355
6106442867
MDR Report Key22556503
Report Number2510425-2025-00001
Device Sequence Number9529090
Product Code INQ
UDI-Device Identifier00850058158082
UDI-Public850058158082
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K931832
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHA90V
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown